# SDR CA041126004

- Difficulty date: November 25, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 16,466 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 8945681
- Condition: Cracked
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) UPON DECENT INTO AIRPORT POWER LEVER STAGGER WAS ENCOUNTERED BY FLIGHT CREW.  UPON LANDING AND TAXING THE OIL PRESSURE COULD NOT BE MAINTAINED AND THE FLIGHT CREW SHUT DOWN THE ENGINE.  UPON INVESTIGATION THE FUEL FLOW TRANSMITTER LINE WAS FOUND CRACKED WHICH CAUSED THE ENGINE TO NOT BE ABLE TO MAINTAIN FUEL PRESSURE WHICH CAUSED IT TO SHUTDOWN.  THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
